Free Access
Volume 18, Number 2, April-June 2012
Page(s) 295 - 317
Published online 19 January 2011
  1. N. Biggs, Algebraic Graph Theory. Cambridge University Press, Cambrige, 2nd edition (1994). [Google Scholar]
  2. J.F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems. Springer, New York (2000). [Google Scholar]
  3. J.B. Cardell, C.C. Hitt and W.W. Hogan, Market power and strategic interaction in electricity networks. Resour. Energy Econ. 19 (1997) 109–137. [Google Scholar]
  4. S. Dempe, J. Dutta and S. Lohse, Optimality conditions for bilevel programming problems. Optimization 55 (2006) 505–524. [CrossRef] [MathSciNet] [Google Scholar]
  5. A.L. Dontchev and R.T. Rockafellar, Characterization of strong regularity for variational inequalities over polyhedral convex sets. SIAM J. Optim. 7 (1996) 1087–1105. [CrossRef] [Google Scholar]
  6. J.F. Escobar and A. Jofre, Monopolistic competition in electricity networks with resistance losses. Econ. Theor. 44 (2010) 101–121. [Google Scholar]
  7. R. Henrion and W. Römisch, On M-stationary points for a stochastic equilibrium problem under equilibrium constraints in electricity spot market modeling. Appl. Math. 52 (2007) 473–494. [CrossRef] [MathSciNet] [Google Scholar]
  8. R. Henrion, J. Outrata and T. Surowiec, On the coderivative of normal cone mappings to inequality systems. Nonlinear Anal. 71 (2009) 1213–1226. [CrossRef] [MathSciNet] [Google Scholar]
  9. R. Henrion, B.S. Mordukhovich and N.M. Nam, Second-order analysis of polyhedral systems in finite and infinite dimensions with applications to robust stability of variational inequalities. SIAM J. Optim. 20 (2010) 2199–2227. [CrossRef] [MathSciNet] [Google Scholar]
  10. B.F. Hobbs, Strategic gaming analysis for electric power systems : An MPEC approach. IEEE Trans. Power Syst. 15 (2000) 638–645. [Google Scholar]
  11. X. Hu and D. Ralph, Using EPECs to model bilevel games in restructured electricity markets with locational prices. Oper. Res. 55 (2007) 809–827. [CrossRef] [MathSciNet] [Google Scholar]
  12. X. Hu, D. Ralph, E.K. Ralph, P. Bardsley and M.C. Ferris, Electricity generation with looped transmission networks : Bidding to an ISO. Research Paper No. 2004/16, Judge Institute of Management, Cambridge University (2004). [Google Scholar]
  13. D. Klatte and B. Kummer, Nonsmooth Equations in Optimization. Kluwer, Academic Publishers, Dordrecht (2002). [Google Scholar]
  14. D. Klatte and B. Kummer, Constrained minima and Lipschitzian penalties in metric spaces. SIAM J. Optim. 13 (2002) 619–633. [CrossRef] [MathSciNet] [Google Scholar]
  15. Z.Q. Luo, J.S. Pang and D. Ralph, Mathematical programs with equilibrium constraints. Cambridge University Press, Cambridge (1996). [Google Scholar]
  16. B.S. Mordukhovich, Metric approximations and necessary optimality conditions for general classes of extremal problems. Soviet Mathematics Doklady 22 (1980) 526–530. [Google Scholar]
  17. B.S. Mordukhovich, Variational Analysis and Generalized Differentiation, Basic Theory 1, Applications 2. Springer, Berlin (2006). [Google Scholar]
  18. B.S. Mordukhovich and J. Outrata, On second-order subdifferentials and their applications. SIAM J. Optim. 12 (2001) 139–169. [CrossRef] [MathSciNet] [Google Scholar]
  19. B.S. Mordukhovich and J. Outrata, Coderivative analysis of quasi-variational inequalities with applications to stability and optimization. SIAM J. Optim. 18 (2007) 389–412. [CrossRef] [MathSciNet] [Google Scholar]
  20. J.V. Outrata, A generalized mathematical program with equilibrium constraints. SIAM J. Control Opt. 38 (2000) 1623–1638. [Google Scholar]
  21. J.V. Outrata, A note on a class of equilibrium problems with equilibrium constraints. Kybernetika 40 (2004) 585–594. [MathSciNet] [Google Scholar]
  22. J.V. Outrata, M. Kocvara and J. Zowe, Nonsmooth approach to optimization problems with equilibrium constraints. Kluwer Academic Publishers, Dordrecht (1998). [Google Scholar]
  23. S.M. Robinson, Some continuity properties of polyhedral multifunctions. Math. Program. Stud. 14 (1976) 206–214. [CrossRef] [Google Scholar]
  24. S.M. Robinson, Strongly regular generalized equations. Math. Oper. Res. 5 (1980) 43–62. [CrossRef] [MathSciNet] [Google Scholar]
  25. R.T. Rockafellar and R.J.-B. Wets, Variational Analysis. Springer, Berlin (1998). [Google Scholar]
  26. V.V. Shanbhag, Decomposition and Sampling Methods for Stochastic Equilibrium Problems. Ph.D. thesis, Stanford University (2005). [Google Scholar]
  27. C.-L. Su, Equilibrium Problems with Equilibrium Constraints : Stationarities, Algorithms and Applications. Ph.D. thesis, Stanford University (2005). [Google Scholar]
  28. J.J. Ye and X.Y. Ye, Necessary optimality conditions for optimization problems with variational inequality constraints. Math. Oper. Res. 22 (1997) 977–997. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.